Volume 18 Number 2 (October 2012)

Table of Contents

Articles

CHARACTERISATION OF PRIMITIVE IDEALS OF TOEPLITZ ALGEBRAS OF QUOTIENTS PDF
Rizky Rosjanuardi 67-71
BOGDANOV-TAKENS BIFURCATIONS IN THREE COUPLED OSCILLATORS SYSTEM WITH ENERGY PRESERVING NONLINEARITY PDF
Livia Owen, J.M. Tuwankotta 73-83
THE METRIC DIMENSION OF A GRAPH COMPOSITION PRODUCTS WITH STAR PDF
S.W. Saputro, D. Suprijanto, Edi Tri Baskoro, A.N.M. Salman 85-92
APPLICATIONS OF CERTAIN FUNCTIONS ASSOCIATED WITH LEMNISCATE BERNOULLI PDF
Suzeini Abdul Halim, Rashidah Omar 93-99
ON FREE PRODUCT OF N-COGROUPS PDF
Indah Emilia Wijayanti 101-111
THE ECCENTRIC DIGRAPH OF THE CORONA OF $Cn$ WITH $Km$, $Cm$ OR $Pm$ PDF
Sri Kuntari, Tri Atmojo Kusmayadi 113-118


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245